MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CARDIAC/PERITONEAL CATHETER, STANDARD, BARIUM IMPREGNATED, 90 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CARDIAC/PERITONEAL CATHETER, STANDARD, BARIUM IMPREGNATED, 90 CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 43103
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 05/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the patient had been out of the hospital, but it was not clear what their current status was.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CARDIAC/PERITONEAL CATHETER, STANDARD, BARIUM IMPREGNATED, 90 CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6658347
Report Number2021898-2017-00340
Device Sequence Number11132362
Product Code JXG
UDI-Device Identifier00643169466821
UDI-Public00643169466821
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K792005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue Number43103
Device Lot NumberE16752
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2017
Supplement Date Received by Manufacturer09/04/2017
09/04/2017
Initial Report FDA Received Date06/21/2017
Supplement Report FDA Received Date09/05/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;